# SDR EIA2005129

- Difficulty date: June 14, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 84,414 hours, 19,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGED BELLY SKIN AT TWO (2) LOCATIONS, STA 2160 BL 0 AND RBL 12.  ACCOMPLISHED SKIN REPAIR PER B 747-SRM 53-03-03 AND STRINGER REPAIR PER B 747 SRM 53-10-03.
